Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characteristic numbers and cobordism classes of fiberings with fiber $RP(2k)$


Author: Wang Yanying
Journal: Proc. Amer. Math. Soc. 129 (2001), 899-911
MSC (2000): Primary 57R20; Secondary 57R85
DOI: https://doi.org/10.1090/S0002-9939-00-05682-3
Published electronically: August 30, 2000
MathSciNet review: 1712873
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Some groups $A_n^k$ of $n$-dimensional unoriented cobordism classes represented by the total space of a fibering with the real projective space $RP(2k)$ as fiber are determined.


References [Enhancements On Off] (What's this?)

  • [1] R. E. Stong, On fibering of cobordism classes, Trans.Amer.Math.Soc., 178 (1973), 431-447. MR 47:4282
  • [2] C. Kosniowski & R. E. Stong, Involutions and characteristic numbers, Topology, 17 (1978), 309-330. MR 82a:57036
  • [3] P. E. Conner, Differentiable periodic maps, 2nd ed. Springer Verlag, Berlin and New York, 1979.MR 81f:57018
  • [4] F. L. Capobianco, Manifolds with involution whose fixed set has codimension four, Proc. Amer. Math. Soc., 61 (1976), 157-162. MR 54:13941
  • [5] T. Wada, Manifolds with involution whose fixed set has codimension six, Bull. Yamagata Univ. Nature Sci., 10 (1981), 193-205. MR 83e:57025
  • [6] F. L. Capobianco, Cobordism classes represented by fiberings with fiber $RP(2k+1)$, Michigan Math. J., 24 (1977), 185-192. MR 57:1514
  • [7] J. W. Milnor and J. D. Stasheff, Characteristic classes, Princeton Univ. Press and Univ. of Tokyo Press, Princeton, New Jersey, 1974. MR 55:13428

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R20, 57R85

Retrieve articles in all journals with MSC (2000): 57R20, 57R85


Additional Information

Wang Yanying
Affiliation: Department of Mathematics, Hebei Normal University, Shijiazhuang 050016, People’s Republic of China
Email: wang-yanying@263.net

DOI: https://doi.org/10.1090/S0002-9939-00-05682-3
Keywords: Cobordism classes, characteristic number, fibering, symmetric polynomial, projective space bundle
Received by editor(s): May 12, 1999
Published electronically: August 30, 2000
Additional Notes: This research was supported by HNSF and BSHJJ
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society